advertisement
Question
Posted by: Mark | 2008/11/28

Medicine overload???

Hi CS hope you are doing well. I want to know if I am not on too many pills.I feel drowsy alot. I am on 1000mg Epilim, 45mg Remeron, 15mg Zyprexa and 30 mg Urbanol a day. Is the pills too much or is it normal.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

IMpossible to tell a this distance, Mark ! Best disuss this with the shrink who prescribed them. All of these could cause drowsiness and lethargy, especially in the early weeks on them ( they sound like a combination for Bipolar Disorder ) but one generally gets used to the side-effects as they lessen and fade. Maybe the Urbanol if the most drowsy-making --- ask your doc whether you need all of these, and at this dose, or whether a lower dose might suffice

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement